# SDR FDEA202106161552

- Difficulty date: June 16, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 76,596 hours, 20,997 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AFA00403
- Condition: Cracked
- Location: Bs 1741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO - FLOOR BEAM STATION 1741 CENTER SECTION FOUND CRACKED. CENTER CARGO FLOOR BEAM STATION 1741 CENTER SECTION CRACKED CARRIED OUT   REPAIR AS PER EA 1-5321-T0362363 PART 1. TITLE: FUSELAGE - CARGO COMP FLOORS - LOWER   CENTER CARGO FLOOR BEAM REPAIR, STA1741,BETWEEN X= 5.500 AND X=-5.500 . REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100 .
